# SDR DALA2015031102116

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BENT PASSENGER CREW DOOR EXTERNAL SKIN, 841 DOOR, UPPER PLATE ON UPPER FUSELAGE.  REPLACED UPPER PLATE LOCATED ON UPPER FUSELAGE, AT PASSENGER CREW DOOR EXTERNAL SKIN, 841 DOOR, IAW SRM 51-72-11 AND DWG 52111475.
